



Camden Climate Panel: Transport Session 17/09/2024

Time	Length	Item	Process
5pm	60 min	Set up	Set up and briefing
6:00pm	10 min	Welcome and Introductions	Purpose: Introduce session
6:10pm	10 min	Connection Exercise	Purpose : To reconnect panel members to each other and the panel
6:20pm	5 mins	Why we are here and what has been raised about Transport before	Purpose: to explain how this Panel session has come about, with Transport team wanting to hear your views on what they should include in the next Transport plan.
6:25pm	45 mins	Introduction to Camden Transport Plan	 Purpose: To meet the Transport Team To learn about the Camden Transport Plan that exists and what questions there are for the next one as well as inform the next climate action plan too, as current one is winding down now Q&A
7.10pm	15 min		Break
7.25pm	5 min	Reminder of key issues raised on transport	Purpose : to remind people of the key points made about travel and transport at previous sessions
7:10pm	60 min	Tabletop Activity	 Purpose: Explore what is working well, and not so well in the 4 themes, including: Which are the highest priority things to address and why? Report back and review Summary of key points/criteria What happens next?





8:10pm	10 min	Close	Purpose: Session wrap-up and next steps
8:20pm			Pack up